# SDR DALA2023073106172

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2885867) AFT CARGO COMPARTMENT STA 727L FRAME DENTED AT APPROX RBL 21 WL 155. REMOVED DAMAGE AND REPAIRED IAW B737 SRM 53-60-07-2R-2 ALT 2 AND ER/A 610423-14 REV ORIGINAL.
